# SDR AALA200801382

- Difficulty date: May 24, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 48,903 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24D HAD DAMAGED SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
